# SDR DALA13034319205

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INBD EDGE IS BENT BS 1225-1260.  STRAIGHTEND EDGE IAW SRM 52-01-01, PARA 8C, ERA 516038-14 REV O.
